ran out of Citalopram - not feeling too great :-(

ran out of Citalopram - not feeling too great :-(

I ran out of Citalopram this week. I haven't really go the money for the prescription so thought I would just see how I went without it. I know that you are supposed to reduce the dose gradually, but considered, how I might just have to ride the storm and it would be okay. I thought it couldn't be worse than the withdrawal from tramadol.

I was okay for a few days, but this weekend has been pretty rough. I am throbbing with pain all over...... so shall I stick with it? Have I reached the worst point and it and can only get better from here? I am still taking my gabapentin.

Now I am in a dilemma as to whether I should get more citalopram from my GP or to ride the rest of the storm and it can only get better.

My mood is okay, I don't feel any less positive, but just a bit more uncomfortable than I have been with my pain......

Shall I or shan't I go to my supplier and get some more???

8 Replies

oldestnewest
  • don't cut it completely. I've been reduced off it and not on any now due to stomach problems. it's not good.Depression is worsened because our bodies cannot make the seretonin we need, it is a chemical inbalance which anti-depressants replace. Please go and talk to your gp.

    regards,

    sandra.

  • Dont cut it bad move. Gabapenthin doesnt work for me althi dr is insisting i continue ti take it. Also ibiprofen on new script. That for chronic pain what a joke.

  • Ooh don't just stop taking it hun, been there and got the T-shirt that says 'hell and back' on it. I ended up in a very dark place. I was ok for a short while but they have a half-life of about 6 months so you have to withdraw gradually. Tell your GP you ran out and ask for a longer prescription next time to save you money.

    Storm x

  • I think you should go and get some as you should not just stop them. When you are reduced off them bit by bit it is becasue you need to reduce what is in your system bit by bit rather than the shock the body suddenly gets when it is depleted xxxxx

  • Oh gosh, no, Suzy!! Don't stop taking it!! Being a nurse I felt it was time for me to come off Citalopram so I did!!! Oh dear, what a mistake! I had terrible withdrawal symptoms and couldn't stop crying! Went back on them straightaway. I think anyone who has a chronic illness suffers with depression to some extent...it is a terrible thing but can be helped with antidepressants. Please, please continue to take them. The feeling of being without them is much worse....in my opinion. XX

  • thAnk you all . . i spoke to my GP. will be getting my prescription tomorrow

  • I struggled with paying for all my meds so i decided to get one of those cards that you can pay for monthly,this allows you to get all the meds you need as and when you need them,you just show the card each time you collect ur meds,i pay mine direct debit each month so have no worries now having to find the money to pay for them.You can get a form from ur chemist,hope this helps.

    soft gentle hugs

    samantha

  • I to pay for my prescriptions monthly it's only £10.40. Could never afford them all if I paid for them individually.

You may also like...